# SDR F3LA2017020600072

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 47,113 hours, 23,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100024015
- Part serial: 01098
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY HATCH ACCESS COVER LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT.IAW AMM 35-51-11 PB 401. OPERATIONAL CHECKED GOOD.
